# SDR SWAA106766

- Difficulty date: November 1, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 29,923 hours, 17,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, EMERGENCY EXIT LIGHT BATTERY FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERIES PER MM.
